Archive for Mathematical Logic 42 (6):601-616 (2003)

Abstract
We prove Vaught's conjecture for minimal trivial simple theories satisfying the generalized independence theorem
Keywords Mathematics
Categories (categorize this paper)
DOI 10.1007/s00153-003-0172-4
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,079
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Generalized Amalgamation and N -Simplicity.Byunghan Kim, Alexei S. Kolesnikov & Akito Tsuboi - 2008 - Annals of Pure and Applied Logic 155 (2):97-114.
On Kueker's Conjecture.Predrag Tanović - 2012 - Journal of Symbolic Logic 77 (4):1245-1256.

Add more citations

Similar books and articles

Properties and Consequences of Thorn-Independence.Alf Onshuus - 2006 - Journal of Symbolic Logic 71 (1):1 - 21.
On Omega-Categorical Simple Theories.Daniel Palacín - 2012 - Archive for Mathematical Logic 51 (7-8):709-717.
Forking and Dividing in NTP₂ Theories.Artem Chernikov & Itay Kaplan - 2012 - Journal of Symbolic Logic 77 (1):1-20.
Forking and Fundamental Order in Simple Theories.Daniel Lascar & Anand Pillay - 1999 - Journal of Symbolic Logic 64 (3):1155-1158.
Geometry of Forking in Simple Theories.Assaf Peretz - 2006 - Journal of Symbolic Logic 71 (1):347 - 359.
The Stable Forking Conjecture and Generic Structures.Massoud Pourmahdian - 2003 - Archive for Mathematical Logic 42 (5):415-421.
A Primer of Simple Theories.Rami Grossberg, José Iovino & Olivier Lessmann - 2002 - Archive for Mathematical Logic 41 (6):541-580.
Forking in VC-Minimal Theories.Sarah Cotter & Sergei Starchenko - 2012 - Journal of Symbolic Logic 77 (4):1257-1271.
Theories with Equational Forking.Markus Junker & Ingo Kraus - 2002 - Journal of Symbolic Logic 67 (1):326-340.
On Analyzability in the Forking Topology for Simple Theories.Ziv Shami - 2006 - Annals of Pure and Applied Logic 142 (1):115-124.
Weak Dividing, Chain Conditions, and Simplicity.Alfred Dolich - 2004 - Archive for Mathematical Logic 43 (2):265-283.
Definability and Definable Groups in Simple Theories.Anand Pillay - 1998 - Journal of Symbolic Logic 63 (3):788-796.

Analytics

Added to PP index
2013-11-23

Total views
13 ( #769,013 of 2,506,072 )

Recent downloads (6 months)
2 ( #277,380 of 2,506,072 )

How can I increase my downloads?

Downloads

My notes